| Model Number |
U29525 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the unit's front case has thermal damage.
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed for the reported condition of, ¿thermal issue¿.The unit was triaged and the reported issue was confirmed.The unit was excessively damaged, so the root cause is categorized as customer misuse.All device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.